Header

UZH-Logo

Maintenance Infos

Linear parabolic equations with singular potentials


Amann, H (2003). Linear parabolic equations with singular potentials. Journal of Evolution Equations, 3(3):395-406.

Abstract

By means of maximal regularity techniques we study the solvability of a linear heat equation with a time-dependent potential under minimal regularity assumptions.

Abstract

By means of maximal regularity techniques we study the solvability of a linear heat equation with a time-dependent potential under minimal regularity assumptions.

Statistics

Citations

3 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

21 downloads since deposited on 29 Nov 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Dedicated to Philippe Bénilan
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Nonlinear parabolic equations - noncoercive problems - infinite energy solutions
Language:English
Date:2003
Deposited On:29 Nov 2010 16:26
Last Modified:05 Apr 2016 13:24
Publisher:Birkhäuser
ISSN:1424-3199
Publisher DOI:https://doi.org/10.1007/s00028-003-0107-9
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2019026
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1036.35066

Download

Download PDF  'Linear parabolic equations with singular potentials'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 202kB
View at publisher